# SDR R61A2023112700650

- Difficulty date: November 3, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 41,978 hours, 31,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CF3 BETWEEN FR87 AND FR88 CENTRE SHEAR PANEL CORRODED. CORRODED SHEAR PANEL BTWN FR 87 FR88 REPLACED IAW ERJ175 SRM 51-42 -01.
